Pain & Inflammation Relief Tablets 200mg
Provides temporary relief from pain & inflammation for up to 8 hours*
Body Pain and Osteoarthritis
Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.
- Nurofen provides effective relief of pain and inflammation
- Nurofen provides up to 8 hours* relief
- Contains: Ibuprofen 200mg
- Contains no gluten, wheat or lactose
- Contains no preservatives
Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.
Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.
Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.
Stop use and see your doctor immediately if: you have an allergic reaction.
- Nurofen’s success is the result of over 30 years of research and development. We are experienced in pain relief, and we are here to help.
- Nurofen contains ibuprofen which has anti-inflammatory properties to help relieve pain at the source by reducing inflammation
- Nurofen does not need to be taken with food